Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Alternated Julia sets and connectivity properties

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Marius-F. Danca, M. Romera, G. Pastor

Editorial: World Scientific, International Journal of Bifurcation and Chaos, 19 (6), p.2123–2129, 2009.

Rezumat:

In this work we present the alternated Julia sets, obtained by alternated iteration of two maps of the quadratic family and prove analytically and computationally that these sets can be connected, disconnected or totally disconnected verifying the known Fatou-Julia theorem in the case of polynomials of degree greater than two. Few examples are presented.

Cuvinte cheie: Fractals, Julia sets, Connectivity; Fatou-Julia theorem // Julia set; Quadratic polynomials; Connectivity; Fatou-Julia theorem